# SDR AALA20100421TUL03

- Difficulty date: December 8, 2009
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 78,204 hours, 12,146 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Faulted
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CDG EXTENDED TRAILING EDGE FLAPS FROM 15 TO 20 DEGREES LEADING EDGE SLAT ASYMMETRY MESSAGE ILLUMINATED.  LANDED WITHOUT INCIDENT AT 150 KNOTS.  REPLACED FLAP SLAT ELECTRONIC UNIT.
